# SDR AALA20060871

- Difficulty date: October 15, 2006
- Submitted: November 7, 2006
- Operation: Air carrier
- Aircraft: N620AA
- Make and model: Boeing 757223
- Aircraft serial: 24578
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHTS AT SEATS 16D THROUGH 25D INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS AT SEATS 16D THROUGH 26D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
